# SDR AALA202105289002

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 33,127 hours, 13,530 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Condition: Fluctuates
- Location: Captain'S Adc
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PASSING FL200 VNAV DISCONNECTED ON CAPTAINÏ¿½S SIDE. AIRSPEED FLUCTUATED. PFD FLAG IN VIEW. RETURNED TO ORD. REPLACED FIRST OFFICER'S PITOT AIR DATA MODULE PER AMM 37-21-04.
